# SDR AALA202205131881

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 67,946 hours, 30,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDOW HANDLE LOOSE CAN NOT OPEN WINDOW. SECURED HANDLE AND  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
